MAUDE Adverse Event Report: CORCYM S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART-VALVE, MECHANICAL

CORCYM S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART-VALVE, MECHANICAL
Model Number CP-027
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : unknown disposition.
 
Event or Problem Description
Manufacturer was informed of the following event through device tracking department.Reportedly, on 14 jan 2012, a carboseal valsalva valve cp-029 was implanted in a patient.The device was explanted and replaced with a perceval valve pvs27 on (b)(6) 2017.No allegation of any device dysfunction or serious injury on the patient has yet been reported from the site.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the carboseal valsalva cp-027 has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Manufacturer attempted to follow up with field, but no further information has yet been received despite manufacturer's multiple attempts of follow up.Based on the limited information available, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18414630
Report Number3005687633-2023-00132
Device Sequence Number15634190
Product Code LWQ
UDI-Device Identifier08022057013569
UDI-Public(01)08022057013569(240)CP-027(17)140501
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P900060/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2014
Device Model NumberCP-027
Device Catalogue NumberCP-027
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale